Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 147409, 9 pages
http://dx.doi.org/10.1155/2013/147409
Research Article

The Existence and Attractivity of Solutions of an Urysohn Integral Equation on an Unbounded Interval

1Mathematics Department, Science Faculty for Girls, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Rzeszów University of Technology, al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland
3Mathematics Depertment, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

Received 21 August 2013; Accepted 4 September 2013

Academic Editor: Mohammad Mursaleen

Copyright © 2013 Mohamed Abdalla Darwish et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Mohamed Abdalla Darwish, and Beata Rzepka, “Asymptotically Stable Solutions of a Generalized Fractional Quadratic Functional-Integral Equation of Erdélyi-Kober Type,” Journal of Function Spaces, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar
  • İsmet Özdemir, and Bekir İlhan, “On the existence and uniform attractivity of the solutions of a class of nonlinear integral equations on unbounded interval,” Taiwanese Journal of Mathematics, vol. 21, no. 2, pp. 385–402, 2017. View at Publisher · View at Google Scholar
  • Beata Rzepka, “Solvability of a nonlinear Volterra–Stieltjes integral equation in the class of bounded and continuous functions of two variables,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, vol. 112, no. 2, pp. 311–329, 2018. View at Publisher · View at Google Scholar
  • Saïd Abbas, Mouffak Benchohra, and Mohamed Abdalla Darwish2018. View at Publisher · View at Google Scholar